# SDR CALA2021061800903

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 53,680 hours, 18,945 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 90201801
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

#2 ENGINE OVERHEAT LIGHT ILLUMINATED ON TAKE OFF ROLL WITH #2 ENGINE OVERHEAT DET SELECTED TO B. REF MEL 2602B.  ( A LOOP FAULT AND DE SELECTED)  #2 ENGINE B LOOP ALSO INDICATING INTERMITTENT FAILURE. DUAL LOOP FAULT. REF LOG # 6492409. REPLACED #2 ENG LEFT CORE FIRE DETECTION ASSY REF AMM 26-11-01/401. FIRE DETECTION TEST OK. ADD EMP:010801 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1013785  SN OFF 3380 DETECTOR, FIRE,  OFF 29-2611-9-0003 3380 ON 29-2611-9-0003 2138 DETECTOR, FIRE,  OFF 29-2611-9-0004 1845 ON 29-2611-9-0004 5153 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1990948  SN OFF 1845 REPLACED LOOP B UPPER FIRE DETECTOR. REPLACED LOOP A #2 ENG. LOWER FIRE DETECTOR. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1169444  SN OFF 3569 DETECTOR, FIRE,  OFF 29-2611-9-0002 3569 ON 29-2611-9-0002 6909 DETECTOR, FIRE,  OFF 29-2611-9-0001 3417 ON 29-2611-9-0001 8803 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1170443  SN OFF 3417 REPLACED LOOP A #2 ENG. UPPER FIRE DETECTOR. REPLACED FIRE/OVERHEAT CONTROL PANEL. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1168740  SN OFF 0612 PANEL, CONTROL,  OFF 29-2615-9-0001 0612 ON 29-2615-9-0001 2063 REPLACED ALL #2 ENG. FIRE DET. LOOPS. DETECTION SYSTEM CHECKS GOOD. NO FAULTS FOUND AT DETECTION CONTROL PANEL WHICH WAS ALSO REPLACED.
